N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Adaptive computations on conforming quadtree meshes

A. Tabarraei and N. Sukumar. Adaptive computations on conforming quadtree meshes. Finite Elements in Analysis and Design, 41(7--8):686–702, 2005.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Tabarraei:2005:ACC,
	author = "A. Tabarraei and N. Sukumar",
	title  = "Adaptive computations on conforming quadtree meshes",
	journal = FEAD,
  	volume = 41,
  	number = 7--8,
  	year   = 2005,
  	pages  = {686--702},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_quadtreemelosh.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20